# SDR YENA20120219443

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 44,911 hours, 16,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z130H0194110
- Part serial: 01667
- Condition: Failed
- Location: Emergency Lights
- Part time: 44,896 hours, 16,822 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 772,  FLIGHT CREW REPORTED THAT CABIN EMERGENCY EXIT LIGHTS REMAINED ON WITH EMERGENCY EXIT SWITCH IN THE OFF POSITION.  REMOVED AND REPLACED FORWARD ATTENDANT PANEL PER MM 23-73-12.  OPS TESTED GOOD.
